MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB 660 HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. RFB 660 HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Catalog Number 72204668F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the device is found unsatisfactory due loss of hdsdi video signal.A fine vertical line covering the whole entire display screen after around 10-15 minutes of still and video capturing., disabling the application screen.There was a completely loss of image.A backup device was available to complete the procedure successfully, with no significant delay and no patient injuries reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of hd-sdi output malfunction was confirmed.The unit failed boot up with a video card failure.The hd-sdi live video output is blank.Cause of hd-sdi output malfunction is a defective video capture card.Unit passed functional testing and all video inputs and outputs normal with a known good capture card installed.The complaint investigation has concluded that the cause of the hd-sdi output failure was caused by a defective electronic component on the video card.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.
 
Event or Problem Description
It was reported that during procedure, the device was found unsatisfactory due loss of hdsdi video signal.A fine vertical line covering the whole entire display screen after around 10-15 minutes of still and video capturing., disabling the application screen.There was a completely loss of image.A backup device was available to complete the procedure successfully, with no significant delay and no patient injuries reported.

Brand Name
RFB 660 HD-E IMAGE MANAGEMENT SYSTEM
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8478094
Report Number1643264-2019-00243
Device Sequence Number19323318
Product Code LMB
UDI-Device Identifier00885556630099
UDI-Public00885556630099
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204668F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1